Alert archive / Oklahoma / Flash Flood Warnings in 2013

Flash Flood Warning 24, NWS Tulsa, OK

June 16, 2013LeFlore County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Jun 16, 2013, 8:15 PM CDT for LeFlore County, Oklahoma. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2013, 8:15 PM CDT (01:15 UTC)
Expired
Jun 17, 2013, 2:00 AM CDT
In force
6 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

County LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 77 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.3 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2013-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2304 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2013-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2304 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1497 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

574 
WGUS54 KTSA 170115
FFWTSA
OKC079-170700-
/O.NEW.KTSA.FF.W.0024.130617T0115Z-130617T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
815 PM CDT SUN JUN 16 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 200 AM CDT

* AT 809 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
THUNDERSTORMS WITH HEAVY RAIN CONTINUING OVER THE WARNED AREA. ONE 
TO THREE INCHES OF RAINFALL HAS ALREADY OCCURRED... LEAVING MANY 
ROADS IMPASSIBLE. ANOTHER LARGE AREA OF HEAVY RAINFALL IS 
APPROACHING THE AREA AND COULD POSSIBLY PRODUCE AN ADDITIONAL 
ONE TO TWO INCHES OF RAINFALL ACROSS THE SAME AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...BIG
  CEDAR...HEAVENER...HEAVENER RUNESTONE STATE PARK...MUSE...
  OCTAVIA...TALIHINA...TALIMENA STATE PARK AND WHITESBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3468 9494 3468 9506 3485 9506 3486 9500
      3491 9500 3492 9444 3451 9446 3450 9494

$$
1 follow-up statement
430 
WGUS74 KTSA 170706
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
206 AM CDT MON JUN 17 2013

OKC079-170718-
/O.EXP.KTSA.FF.W.0024.000000T0000Z-130617T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LE FLORE OK-
206 AM CDT MON JUN 17 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN LE FLORE
COUNTY HAS BEEN ALLOWED TO EXPIRE...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA WERE BEGINNING TO RECEDE. CAUTION IS
STILL ADVISED OVERNIGHT AS SOME LOW LYING AREAS MAY STILL HAVE 
ISOLATED AREAS OF FLOODING. IF FLOODING IS OBSERVED...PLEASE REPORT 
IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3468 9494 3468 9506 3485 9506 3486 9500
      3491 9500 3492 9444 3451 9446 3450 9494

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 6:17 PM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jun 16, 6:17 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
617 PM CDT SUN JUN 16 2013

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 0Z TAFS... THUNDERSTORMS WILL CONTINUE ACROSS THE AREA FOR
THE NEXT COUPLE OF HOURS UNTIL THE LOSS OF DAYTIME HEATING. IT
CURRENTLY APPEARS THAT STORMS WILL NOT DIRECTLY AFFECT ANY TAF
SITES... SO WILL HAVE ONLY VCTS IN TAFS. OTHERWISE... VFR
CONDITIONS WILL PREVAIL AT ALL SITES OVERNIGHT. BETTER CHANCES FOR
THUNDERSTORMS WILL OCCUR LATER IN THE FORECAST AS A THUNDERSTORM
COMPLEX MOVES ACROSS THE REGION EARLY MONDAY MORNING. TEMPO
GROUPS IN ALL TAFS FRAME THIS POTENTIAL ACTIVITY.

&&

.PREV DISCUSSION... /ISSUED 247 PM CDT SUN JUN 16 2013/

DISCUSSION...

ISOLATED TO SCATTERED DIURNAL THUNDERSTORM ACTIVITY IS BEGINNING
TO DEVELOP ACROSS PARTS OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS...AND SHOULD CONTINUE THROUGH THE REST OF THE AFTERNOON
AND INTO EARLY EVENING...WITH COVERAGE DECREASING WITH THE LOSS OF
DAYTIME HEATING. ISOLATED SEVERE WIND GUSTS AND HAIL COULD OCCUR
WITH THE STRONGEST STORMS...BUT WITH WEAK WIND SHEAR
PRESENT...THERE SHOULD NOT BE A LOT OF ORGANIZED SEVERE WEATHER.

LATE TONIGHT AND EARLY TOMORROW MORNING...ONE OR MORE STORM
COMPLEXES SHOULD DEVELOP ACROSS KANSAS AND MOVE TO THE SOUTH AND
SOUTHEAST ACROSS PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS. THE BIGGEST SEVERE THREAT WILL BE DAMAGING WINDS...WITH
MARGINALLY SEVERE HAIL...HEAVY RAIN AND LOCALIZED FLOODING ALSO
LIKELY.

THE SEVERE STORM THREAT WILL CONTINUE INTO MONDAY
AFTERNOON...ESPECIALLY ACROSS AREAS TO THE SOUTH OF ANY OUTFLOW
BOUNDARIES REMAINING FROM THE MORNING STORMS. PLENTY OF
INSTABILITY AND INCREASED WIND SHEAR DURING THE AFTERNOON WILL
KEEP A THREAT OF LARGE HAIL AND WINDS WITH ANY AFTERNOON/EVENING
STORMS.

COOLER TEMPERATURES AND LOW STORM CHANCES WILL REMAIN ACROSS THE
AREA THROUGH THE MIDDLE OF THIS WEEK. THE RIDGE WILL STRENGTHEN
ACROSS THE REGION TOWARD THE END OF THE WEEK AND INTO THE
WEEKEND...BRINGING BACK THE HOT AND DRY WEATHER.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...99
LONG TERM....99
AVIATION...06
Hazardous weather outlook, Jun 16, 5:01 PM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
501 PM CDT SUN JUN 16 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-171015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
501 PM CDT SUN JUN 16 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING. ADDITIONAL FOR NORTHEAST OKLAHOMA AFTER
                MIDNIGHT.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
ISOLATED TO SCATTERED THUNDERSTORMS CONTINUE TO DEVELOP AND SPREAD
ACROSS PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS
AFTERNOON. SOME OF THE THUNDERSTORMS HAVE BECOME STRONG TO SEVERE
WITH HAIL AND WINDS. VERY HEAVY DOWNPOURS WILL ALSO BE POSSIBLE
WITHIN THE STRONGER STORMS...WHICH COULD CREATE FLASH FLOODING
CONDITIONS. THIS ACTIVITY IS EXPECTED TO CONTINUE THROUGH THE
AFTERNOON HOURS BEFORE DISSIPATING THIS EVENING WITH THE LOSS OF
DAYTIME HEATING.

THE GREATER SEVERE POTENTIAL WILL BE ACROSS NORTHEAST OKLAHOMA
AFTER MIDNIGHT TONIGHT. ONE OR MORE THUNDERSTORM COMPLEXES ARE
EXPECTED TO ORGANIZE AND MOVE INTO THE AREA FROM THE NORTHWEST.
DAMAGING WINDS WILL BE THE PRIMARY HAZARD...ALONG WITH SOME
MARGINALLY SEVERE HAIL IN THE STRONGER CORES.

GIVEN THE AMOUNT OF MOISTURE AVAILABLE IN THE ATMOSPHERE FOR
STORMS TO WORK WITH...HEAVY RAINFALL RATES WILL BE THE RESULT. IF
STORMS END UP TRAINING OVER THE SAME AREAS...SEVERAL INCHES OF
RAINFALL COULD FALL IN A SHORT PERIOD OF TIME. THIS COULD LEAD TO
LOCALIZED FLOODING...ESPECIALLY IN LOW LYING AREAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...SEVERE THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...DANGEROUS HEAT POTENTIAL.
SATURDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
A LARGE COMPLEX OF THUNDERSTORMS WILL LIKELY BE ONGOING IN THE
MORNING. AN OUTFLOW REINFORCED EAST-WEST ORIENTED FRONTAL
BOUNDARY WILL LIKELY BE LAID OUT OVER OKLAHOMA AND ARKANSAS ON
MONDAY AFTERNOON. ALONG AND SOUTH OF THE BOUNDARY...THE ATMOSPHERE
WILL BE VERY UNSTABLE...AND COMBINE THIS WITH INCREASING
NORTHWESTERLY DEEP LAYER SHEAR...THE POTENTIAL FOR SEVERE STORMS
INCREASES. VERY LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS. IF A DISCRETE SUPERCELL CAN DEVELOP...THEN AN ISOLATED
TORNADO IS POSSIBLE AS WELL.

THE STALLED FRONTAL BOUNDARY WILL CONTINUE TO BE THE FOCUS FOR
THUNDERSTORM ACTIVITY THROUGH WEDNESDAY.

RIDGING WILL BUILD OVER THE REGION ALOFT...AND THIS WILL PUT AN
END TO THUNDERSTORM CHANCES FOR THE END OF THE WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jun 16, 7:03 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
703 PM CDT SUN JUN 16 2013

OKZ054-170045-
OSAGE OK-
703 PM CDT SUN JUN 16 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     WESTERN OSAGE

AT 703 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES WEST OF
APPERSON...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...FAIRFAX...BURBANK AND APPERSON.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3670 9704 3669 9695 3675 9689 3675 9683
      3680 9675 3655 9652 3651 9672 3656 9675
      3656 9678 3648 9687 3646 9697 3652 9701
      3656 9691 3658 9690 3659 9692 3658 9705
      3668 9707
TIME...MOT...LOC 0003Z 327DEG 19KT 3676 9698
Special weather statement, Jun 16, 7:19 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
719 PM CDT SUN JUN 16 2013

OKZ049-053-170100-
CHOCTAW OK-PUSHMATAHA OK-
719 PM CDT SUN JUN 16 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN CHOCTAW AND SOUTHERN PUSHMATAHA

AT 720 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHEAST
OF SPEER...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SAWYER...FORT TOWSON...SWINK...
MESSER...KENT...SOBOL...SPEER...APPLE...CORINNE...DELA...RATTAN...
OLETA...HUGO LAKE STATE PARK AND RAYMOND GARY STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3395 9521 3394 9523 3407 9566 3425 9560
      3419 9514 3394 9515 3393 9517
TIME...MOT...LOC 0020Z 285DEG 11KT 3414 9552
Local storm report, Jun 16, 7:53 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
753 PM CDT SUN JUN 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     JENKS                   36.02N 95.97W
06/16/2013                   TULSA              OK   EMERGENCY MNGR

            SEVERAL POWER POLES DOWN. TREE DOWN ON HOUSE. NUMEROUS
            LIMBS AND SIGNS BLOWN DOWN. ALL IN THE VICINITY OF 111TH
            AND ELM TO 121ST AND IVY STREETS.

&&

BAS
Special weather statement, Jun 16, 7:56 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
756 PM CDT SUN JUN 16 2013

OKZ049-053-170130-
CHOCTAW OK-PUSHMATAHA OK-
756 PM CDT SUN JUN 16 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHERN CHOCTAW AND SOUTHERN PUSHMATAHA

AT 756 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF KELLOND TO 4 MILES NORTH OF
RATTAN...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...HUGO...SAWYER...FORT TOWSON...SWINK...
SOPER...MESSER...KENT...SOBOL...SPEER...APPLE...ANTLERS...CORINNE...
DELA...RATTAN...CLOUDY...FINLEY...OLETA...KELLOND...HUGO LAKE STATE
PARK AND RAYMOND GARY STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3401 9554 3402 9578 3430 9579 3438 9536
      3427 9505 3424 9506 3423 9514 3396 9515
TIME...MOT...LOC 0056Z 275DEG 7KT 3421 9572 3426 9537
Local storm report, Jun 16, 8:03 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
803 PM CDT SUN JUN 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     1 W LEONARD             35.92N 95.82W
06/16/2013                   TULSA              OK   PUBLIC

            TWO TELEPHONE POLES ATTACHED TO A STEEL BARN ROOF...
            PULLED OUT OF THE GROUND... AS WIND TORE ROOF FROM FRAME.
            POWER POLES DOWN AND AND SMALL TREES SNAPPED. FOUR FOT
            DIAMETER TREE DOWN ON A HOUSE.

&&

PBS
Local storm report, Jun 16, 8:08 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
808 PM CDT SUN JUN 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLASH FLOOD      TALIHINA                34.75N 95.05W
06/16/2013                   LE FLORE           OK   LAW ENFORCEMENT

            SEVERAL COUNTY ROADS FLOODED AND IMPASSABLE.

&&

PBS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:03 PM CDTSpecial Weather StatementTSAOsage42 min
Jun 16, 7:19 PM CDTSpecial Weather StatementTSAChoctaw41 min
Jun 16, 7:44 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg46 min
Jun 16, 7:56 PM CDTSpecial Weather StatementTSAChoctaw34 min
Jun 16, 8:10 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore50 min
Jun 16, 8:45 PM CDTSpecial Weather StatementTSAPushmataha60 min
Jun 16, 8:48 PM CDTSpecial Weather StatementTSAChoctaw42 min
Jun 16, 8:50 PM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha40 min
Jun 16, 8:56 PM CDTSevere Thunderstorm WarningTSAChoctaw34 min
Jun 16, 9:06 PM CDTSpecial Weather StatementTSAPushmataha54 min
Jun 16, 9:25 PM CDTSevere Thunderstorm WarningTSAChoctaw50 min
Jun 16, 10:17 PM CDTSpecial Weather StatementTSAChoctaw58 min
Jun 17, 1:41 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee64 min
Jun 17, 2:43 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Washington62 min
Jun 17, 3:55 AM CDTSpecial Weather StatementTSACreek, Nowata, Okfuskee, Okmulgee, Rogers, Tulsa35 min
Jun 17, 4:06 AM CDTSpecial Weather StatementTSAAdair24 min
Jun 17, 4:07 AM CDTSpecial Weather StatementTSACraig38 min
Jun 17, 4:12 AM CDTSpecial Weather StatementTSAMcIntosh, Mayes, Okfuskee, Okmulgee, Wagoner33 min
Jun 17, 4:44 AM CDTSpecial Weather StatementTSACherokee, McIntosh, Muskogee, Pittsburg46 min
Jun 17, 5:27 AM CDTSpecial Weather StatementTSAHaskell, Pittsburg48 min
Jun 17, 5:34 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Mayes, Muskogee56 min
Jun 17, 6:19 AM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore, Pushmataha, Sequoyah26 min
Jun 17, 6:43 AM CDTSpecial Weather StatementTSAChoctaw, LeFlore, Pushmataha47 min
Jun 17, 7:13 AM CDTAreal Flood AdvisoryTSAAdair3 hr

Nearby

Flash Flood Warnings in Oklahoma, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.